# SDR USAA2014021000020

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 45,269 hours, 18,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR L1 IS HARD TO DISARM SLIDE.  LUBRICATED L1 DOOR SLIDE PADS, OPERATIONS OK.
